| Model Number |
6725127105 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
Event or Problem Description
It was reported that during a total hip replacement procedure, the blade broke at the cutting end and the blade fragment fell into the surgical site.It was also reported that the broken piece was retrieved from the patient.It was further reported that there were no adverse consequences and that the procedure was completed successfully.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
Event or Problem Description